# SDR 2CJA102023917

- Difficulty date: March 29, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N908TF
- Make and model: Amd FALCON10
- Aircraft serial: 102
- Aircraft time: 18,090 hours, 16,621 cycles
- Engine: Hnywl TFE73120
- Engine time: 4,523 hours, 4,637 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER START UP AND TAXI OUT, RUNNING ALL CHECK LISTS,  CLEARED FOR TAKE OFF.    MONITORED THE ENGINES ON TAKEOFF.  HAD NO WARNING LIGHTS AND TAKE OFF POWER WAS SET . DEPARTED.  ABOUT 1000 FT OFF THE GROUND THE NR 1 ENGINE STARTED TO SPOOL BACK.  IT TOOK MAYBE 10-15 SECONDS IT WASN'T ABRUPT. BUT THE FUEL GAUGE WENT FROM ABOUT 2000 LBS AN HOUR TO 400 AS N1 AND N2 AND ITT ROLLED BACK ON NR 1. EVEN WITH THE THROTTLE AT FULL POWER ON NR 1, IT WAS PRODUCING IDLE POWER. IT NEVER FULLY FAILED OR WENT TO ZERO N1. INFORMED TOWER AND WHERE CLEARED TO LAND. DECLARED AN EMERGENCY.  AFTER LANDING, CUT OFF THE NR 1 ENGINE.
